MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 75MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET CC I-BEAM TRAY 75MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Associated products : item#: 402282; cobalt hv bone cement 40g; lot#: 058600, qty 2.Item#: 184766; series a 3 peg std 34x8.5; lot#: 304200.Item#: 183128; van ps open intl fem-lt 65; lot#: j3941926.Item#: 183099; vanguard fem pegs set 2; lot#: 875950.Item#: ep-183642; e1 vngd ps tib brg 71/75x12; lot#: 871170.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it's location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-01091, 0001825034-2021-01232.
 
Event or Problem Description
It was reported by patients¿ legal counsel that the patient underwent a left knee revision procedure approximately two years post-implantation, due to tibial loosening.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Medical records identified tibial component obviously loose.Explanted femoral component without substantial bone loss.Patella was not revised.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOMET CC I-BEAM TRAY 75MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11725263
Report Number0001825034-2021-01233
Device Sequence Number19660330
Product Code JWH
UDI-Device Identifier00880304007512
UDI-Public(01)00880304007512(17)270116(10)J2958309
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number141224
Device Lot NumberJ3958309
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;